# SDR CALA2025062505852

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 36,228 hours, 13,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR BRACKETS LOOSE. BAR FALLS OUT UPON INSPECTION OF THE 1R GIRT BAR, THE BRACKET IS IN GOOD CONDITION. THE GIRT BAR HOLDER NEEDED MINOR ADJUSTMENT DUE TO GIRT BAR SLIDING IN AND OUT EASILY. RESECURED GIRT BAR AND HOLDER. NO FURTHER MAINTAINCE REQUIRED. AMM 25-66
